Publications with P. Komjáth

All publications by Péter Komjáth and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:303 Komjáth, P., & Shelah, S. (1988). Forcing constructions for uncountably chromatic graphs. J. Symbolic Logic, 53(3), 696–707. DOI: 10.2307/2274566 MR: 960993
Sh:346 Komjáth, P., & Shelah, S. (1996). On Taylor’s problem. Acta Math. Hungar., 70(3), 217–225. arXiv: math/9402213 DOI: 10.1007/BF02188208 MR: 1374388
Sh:414 Komjáth, P., & Shelah, S. (1993). A consistent edge partition theorem for infinite graphs. Acta Math. Hungar., 61(1-2), 115–120. DOI: 10.1007/BF01872104 MR: 1200965
Sh:431 Komjáth, P., & Shelah, S. (1994). A note on a set-mapping problem of Hajnal and Máté. Period. Math. Hungar., 28(1), 39–42. DOI: 10.1007/BF01876368 MR: 1310757
Sh:492 Komjáth, P., & Shelah, S. (1995). Universal graphs without large cliques. J. Combin. Theory Ser. B, 63(1), 125–135. arXiv: math/9308221 DOI: 10.1006/jctb.1995.1008 MR: 1309360
Sh:502 Komjáth, P., & Shelah, S. On uniformly antisymmetric functions. Real Anal. Exchange, 19(1), 218–225. arXiv: math/9308222 MR: 1268847
Sh:516 Komjáth, P., & Shelah, S. (1996). Coloring finite subsets of uncountable sets. Proc. Amer. Math. Soc., 124(11), 3501–3505. arXiv: math/9505216 DOI: 10.1090/S0002-9939-96-03450-8 MR: 1342032
Sh:645 Komjáth, P., & Shelah, S. (2000). Two consistency results on set mappings. J. Symbolic Logic, 65(1), 333–338. arXiv: math/9807182 DOI: 10.2307/2586540 MR: 1782123
Sh:788 Komjáth, P., & Shelah, S. (2005). Finite subgraphs of uncountably chromatic graphs. J. Graph Theory, 49(1), 28–38. arXiv: math/0212064 DOI: 10.1002/jgt.20060 MR: 2130468
Sh:796 Komjáth, P., & Shelah, S. (2003). A partition theorem for scattered order types. Combin. Probab. Comput., 12(5-6), 621–626. arXiv: math/0212022 DOI: 10.1017/S0963548303005686 MR: 2037074
Sh:1080 Komjáth, P., & Shelah, S. (2017). Consistently \mathcal P(\omega_1) is the union of less than 2^{\aleph_1} strongly independent families. Israel J. Math., 218(1), 165–173. DOI: 10.1007/s11856-017-1463-5 MR: 3625129
Sh:1129 Komjáth, P., Leader, I., Russell, P., Shelah, S., Soukup, D. T., & Vidnyánszky, Z. (2019). Infinite monochromatic sumsets for colourings of the reals. Proc. Amer. Math. Soc., 147(6), 2673–2684. arXiv: 1710.07500 DOI: 10.1090/proc/14431 MR: 3951442
Sh:1161 Komjáth, P., & Shelah, S. (2019). Universal graphs omitting finitely many finite graphs. Discrete Math., 342(12), 111596, 4. DOI: 10.1016/j.disc.2019.111596 MR: 3990009
Sh:1190 Komjáth, P., & Shelah, S. Monocolored topological complete graphs in colorings of uncountable complete graphs. Preprint.